Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 13, 2011, 5:08 PM EDT. It took effect at Apr 14, 2011, 8:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 5:08 PM EDT (21:08 UTC)
- In effect from
- Apr 14, 2011, 8:00 AM EDT
- Expired
- Apr 15, 2011, 10:33 AM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
736 WHUS73 KIWX 132108 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 508 PM EDT WED APR 13 2011 LMZ043-046-140515- /O.NEW.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/ /O.NEW.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 508 PM EDT WED APR 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30 KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 KNOTS STILL POSSIBLE. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
807 WHUS73 KIWX 140205 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1005 PM EDT WED APR 13 2011 LMZ043-046-141015- /O.CON.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/ /O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1005 PM EDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30 KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 KNOTS STILL POSSIBLE. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
656 WHUS73 KIWX 140834 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EDT THU APR 14 2011 LMZ043-046-141645- /O.CON.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/ /O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30 KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 KNOTS STILL POSSIBLE. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
311 WHUS73 KIWX 141436 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT THU APR 14 2011 LMZ043-046-142245- /O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/ /O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: NORTHEAST WINDS INCREASING TO 10 TO 20 KNOTS THIS AFTERNOON WITH GUSTS TO 25 KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 KNOT GALES STILL POSSIBLE. * WAVES: BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON...THEN TO 3 TO 5 FEET TONIGHT. WAVES 3 TO 6 FEET FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 WHUS73 KIWX 141958 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EDT THU APR 14 2011 LMZ043-046-150400- /O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/ /O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS VEERING EAST THIS EVENING. GUSTS TO 30 KNOTS TONIGHT. EAST WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOT GALES POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 TO 40 KNOT GALES STILL POSSIBLE. * WAVES: 3 TO 5 FEET TONIGHT. 3 TO 6 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 WHUS73 KIWX 150200 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 PM EDT THU APR 14 2011 LMZ043-046-151000- /O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/ /O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1000 PM EDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH SATURDAY MORNING. * WINDS: EAST WINDS 15 TO 25 KNOTS...GUSTING 30 KNOTS OVERNIGHT. EAST WINDS INCREASING TO 30 KNOTS FRIDAY...VEERING SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 TO 40 KNOT GALES POSSIBLE. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
698 WHUS73 KIWX 150803 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EDT FRI APR 15 2011 LMZ043-046-151615- /O.EXT.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/ /O.UPG.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/ /O.NEW.KIWX.GL.W.0023.110415T1500Z-110416T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY INTO THIS EVENING...WITH GUSTS TO 35 KNOT GALES LATE THIS MORNING THROUGH EARLY SATURDAY MORNING. WINDS WILL DIMINISH AND VEER TO THE WEST AT 15 TO 25 KNOTS LATE TONIGHT INTO SATURDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
776 WHUS73 KIWX 151433 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 AM EDT FRI APR 15 2011 LMZ043-046-152245- /O.CAN.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/ /O.EXT.KIWX.GL.W.0023.110415T1433Z-110416T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1033 AM EDT FRI APR 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: EAST WINDS TO 30 KNOTS TODAY INTO THIS EVENING...WITH GUSTS TO 35 KNOT GALES LATE THIS MORNING THROUGH LATE TONIGHT. WINDS WILL DIMINISH AND VEER TO THE WEST AT 15 TO 25 KNOTS LATE TONIGHT INTO SATURDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 4:25 PM EDT, 43 minutes earlier.
Area forecast discussion, Apr 13, 4:25 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 PM EDT WED APR 13 2011 .SHORT TERM... RIDGING SFC AND ALOFT YIELDING A FINE SPRING DAY THIS AFTN. HWVR CLR SKIES AND DRY AIR WITHIN RIDGE AXIS WILL LEAD TO ANOTHER SEASONABLY CHILLY NIGHT. VIGOROUS SW DISTURBANCE COMING ONSHORE OVR CNTRL CA THIS AFTN WILL DIG RAPIDLY EWD THROUGH THE SRN ROCKIES TONIGHT W/SRN PLAINS LEE SIDE CYCLOGENESIS OVR THE TX/OK PANHANDLE. WK LEADING SW OVR NRN KS WILL SHEAR OUT EWD AHD OF THIS SYS...BRINGING AND INCREASE IN MID LVL CLDS ON THU ESP NORTH HALF WHICH SHLD TEMPER DIURNAL RISE SLIGHTLY THERE. OTHERWISE WARMER AIR AND DEEPER MIXING XPCD SOUTH HALF AND KEPT CLOSE W/PRIOR FCST. && .LONG TERM... FRIDAY THROUGH WEDNESDAY...TWO UPPER LEVEL SYSTEMS WILL EJECT ACROSS THE MID MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES REGION THIS PERIOD. FOR THIS PACKAGE...CONTINUED TO FAVOR A TREND TOWARD A SLOWER TRACK WITH THE ARRIVAL OF THE INITIAL SYSTEM FRIDAY INTO SATURDAY. KEPT A SLIGHT CHANCE FOR THUNDER AS MOISTURE FLUX INTO THE AREA IS IMPRESSIVE...BUT VERY LITTLE CONVECTIVE POTENTIAL ENERGY IS AVAILABLE FOR STORMS. GIVEN ISENTROPIC/300K SFC LIFT AND AVAILABLE MOISTURE...CURRENT THINKING IS WIDESPREAD RAINFALL AMOUNTS BETWEEN AN INCH AND AN INCH AND A HALF FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY. KEPT A CHANCE FOR A WINTRY MIX SATURDAY NIGHT... HOWEVER...THE GFS/ECMWF TREND OF LESS COLD AIR BEHIND THIS SYSTEM APPEARS ON TRACK AND SHOULD PREVENT ANY SNOW ACCUMULATION GIVEN LIGHT PRECIPITATION AND LOW TEMPERATURES REMAINING ABOVE FREEZING. TRENDED TEMPS WARMER SUNDAY NIGHT INTO MONDAY AS LOW LEVEL FLOW BECOMES SOUTHWEST. THE GFS/MEX MOS HIGH AND LOW TEMPERATURES APPEAR ON TRACK WITH HIGHS TRENDING WARMER. CURRENT THINKING EARLY NEXT WEEK IS THAT A FRONT WILL BECOME STATIONARY SOUTH OF THE FORECAST AREA BY TUESDAY MORNING FOLLOWED BY A SFC LOW TRACKING NORTHEAST ALONG THE FRONT WEDNESDAY. THE ECMWF HAS TRENDED SOUTH TOWARD THIS SOLUTION WHICH HAS COME IN LINE WITH THE GFS SOLUTION AND APPEARS ON TRACK. THIS SYSTEM ALSO SHOULD HAVE THE POTENTIAL TO PRODUCE ANOTHER INCH OR MORE OF RAIN. && .AVIATION... VFR CONDS XPCD THROUGH THE PD AS SFC RIDGING SLOWLY RETREATS EWD THROUGH THE GREAT LAKES/OH VALLEY. WINDS AOB 10 KTS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...SKIPPER AVIATION...T
Hazardous weather outlook, Apr 13, 5:05 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EDT WED APR 13 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-140915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EDT WED APR 13 2011 /405 AM CDT WED APR 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON. SOME OF THE STORMS COULD CONTAIN HAIL AND STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-140915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT... AND AGAIN SATURDAY NIGHT AND SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:08 PM EDT | Gale Watch | IWX | 35 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.